# SDR AALA202305319974

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 79,028 hours, 9,956 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticks
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 45-L STICKS (DIFFICULT TO OPEN/CLOSE). ADJUSTED DOOR.
